Rocky Mountain Journal of Mathematics

Equivalent Dynamics for a Structured Population Model and a Related Functional Differential Equation

Hal L. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 491-499.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072298

Digital Object Identifier
doi:10.1216/rmjm/1181072298

Mathematical Reviews number (MathSciNet)
MR1340023

Zentralblatt MATH identifier
0835.34090

Citation

Smith, Hal L. Equivalent Dynamics for a Structured Population Model and a Related Functional Differential Equation. Rocky Mountain J. Math. 25 (1995), no. 1, 491--499. doi:10.1216/rmjm/1181072298. https://projecteuclid.org/euclid.rmjm/1181072298


Export citation

References

  • J.K. Hale, Theory of functional differential equations, Springer-Verlag, New York, 1977.
  • --------, Asymptotic behavior of dissipative systems, Math. Surveys and Monographs 25, Amer. Math. Soc., 1988.
  • H.L. Smith, Reduction of structured population models to threshold-type delay equations and functional differential equations, Math. Biosc., to appear.
  • --------, A structured population model and a related functional differential equation. Global attractors and uniform persistence, submitted.
  • --------, Structured population models, threshold-type delay equations and functional differential equations, preprint.
  • N. Sternberg, One-to-oneness of the solution map in retarded functional differential equations, J. Differential Equations 85 (1990), 201-213.